# SDR SWIA200717821

- Difficulty date: February 17, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 12,399 hours, 9,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CEILING LEVEL EMERGENCY FLOODLIGHT INOP.  RELAMPED EMERGENCY LIGHTS IAW MM 33-51-1A.  OPERATIONAL CHECKS GOOD.
